# SDR DXTA2021071345190

- Difficulty date: July 12, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800225
- Aircraft time: 11,341 hours, 7,456 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Smoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE AND AND ODOR IN THE CABIN.  APU AND BLEED AIR WERE ON,  ENGINES OFF.  INSPECTED THE APU EXHAUST FINDING NO OIL OR VISUAL ABNORMALITIES. STARTED THE APU IAW THE POH,  RAN THE APU FOR 30 MINUTES WITH THE APU BLEED SELECTED ON WITH NO SMOKE OR ODOR NOTED. SHUT DOWN THE APU. COMPLIED WITH TC-680-21-120905M, DUCT BURN OUT, TASK CARD TC-680-21-120905M.   STARTED THE APU AGAIN AND SELECTED THE BLEED ON NOTING NO OIL SMELL OR SMOKE. RAN THE APU FOR 45 MINUETS WITH NO ABNORMALITIES.  MCC REQUESTS THE CONDENSER BAG BE REPLACED. GAINED ACCESS TO THE CONDENSER BAG. REMOVED AND INSTALLED THE CONDENSER BAG IAW MM 2215460 & 2341316,  4-404. APU OPERATIONAL CHECK ACCOMPLISHED IAW AMM 49-00-00 WITH NO DEFECTS NOTED.
